# SDR 95ZZZM399

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722GS
- Make and model: Boeing 707321C
- Aircraft serial: 19373
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut Cylinder
- Part number: 6527147RTR
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER NORMAL LANDING AT SAN JOSE, COSTA RICA, WHILE PERFORMING PREFLIGHT INSPECTION, CREW DISCOVERRED NOSE LANDING GEAR OLEO STRUT FLAT AND EVIDENCE OF HEAVY HYDRAULIC LEAK.  FURTHER INSPECTION REVEALED NLG OUTER CYLINDER WAS CRACKED FROM THE TOP TO THE BOTTOM OF THE CYLINDER.  THE NLG HAD ONLY 10 HOURS AND 5 LANDINGS SINCE OVERHAUL.  NLG RETURNED TO REPAIR AGENCY FOR TEARDOWN INSPECTION TO DETERMINE THE CAUSE OF FAILURE.  (M)
